Alert archive / Pennsylvania / Wind Chill Advisories in 2007

Wind Chill Advisory 7, NWS State College, PA

March 5, 200713 counties in Pennsylvania

NWS State College, PA issued this wind chill advisory at Mar 5, 2007, 3:43 AM EST for 13 counties in Pennsylvania. It took effect at Mar 6, 2007, 12:00 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 5, 2007, 3:43 AM EST (08:43 UTC)
In effect from
Mar 6, 2007, 12:00 AM EST
Expired
Mar 6, 2007, 11:49 AM EST
In force
12 hr
Issued by
NWS State College, PA

Counties Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Elk County, PA, Lycoming County, PA, McKean County, PA, Potter County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Warren County, PA

The radar

The State College radar (KCCX), 38 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.7 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2007-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2007-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1054 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KCTP 050843
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
343 AM EST MON MAR 5 2007

...VERY COLD WIND CHILLS ARE ON THE WAY FOR THE NORTHERN AND WESTERN 
MOUNTAINS OF PENNSYLVANIA LATE TONIGHT THROUGH TUESDAY MORNING...

.AN ARCTIC AIRMASS WILL PUSH SOUTH ACROSS THE REGION
TODAY...ACCOMPANIED BY A BRIEF PERIOD OF SNOW SHOWERS AND A FEW
HEAVY SQUALLS. FOLLOWING THIS FRONT NORTHWEST WINDS AVERAGING 20TO
25 MPH WITH FREQUENT GUSTS BETWEEN 35 AND 45 MPH WILL PRODUCE WIND
CHILLS OF 10 TO 20 BELOW ZERO.

PAZ004>006-010>012-017-018-024-033-037-041-042-060400-
/O.NEW.KCTP.WC.Y.0007.070306T0500Z-070306T1700Z/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-CAMBRIA-SOMERSET-TIOGA-NORTHERN LYCOMING-SULLIVAN-
343 AM EST MON MAR 5 2007

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO
12 PM EST TUESDAY. 

AN ARCTIC AIRMASS WILL PUSH SOUTH ACROSS THE REGION 
TODAY...ACCOMPANIED BY A SEVERAL HOUR PERIOD OF SNOW SHOWERS AND A 
FEW HEAVY SQUALLS WHICH COULD BRING A QUICK INCH OR TWO OF SNOW 
ACCUMULATION TO SOME AREAS. 

FOLLOWING THIS FRONT NORTHWEST WINDS AVERAGING 20 TO 25 MPH WITH
FREQUENT GUSTS BETWEEN 35 AND 45 MPH WILL PRODUCE WIND CHILLS OF
10 TO 20 BELOW ZERO.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE TO DRESS IN LAYERS AND
WEAR A HAT AND GLOVES.

$$

LAMBERT/STEINBUGL
3 follow-up statements
000 
WWUS41 KCTP 060120
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
820 PM EST MON MAR 5 2007

.AN ARCTIC AIRMASS WILL PUSH SOUTH ACROSS THE REGION TONIGHT...
ACCOMPANIED DANGEROUS WIND CHILLS.

PAZ004>006-010>012-017-018-024-033-037-041-042-060930-
/O.CON.KCTP.WC.Y.0007.070306T0500Z-070306T1700Z/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-CAMBRIA-SOMERSET-TIOGA-NORTHERN LYCOMING-SULLIVAN-
820 PM EST MON MAR 5 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
12 PM EST TUESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
12 PM EST TUESDAY. 

AN ARCTIC AIRMASS WILL PUSH SOUTH ACROSS THE REGION TONIGHT...
ACCOMPANIED BY A GUSTY WIND. TEMPERATURES WILL DROP TO AROUND ZERO
DEGREES BY DAWN. NORTHWEST WINDS WILL AVERAGE 15 TO 20 MPH TUESDAY
MORNING...WITH FREQUENT GUSTS OVER 30 MPH. THIS WILL PRODUCE WIND
CHILLS OF 15 TO 20 BELOW ZERO DURING THE EARLY MORNING HOURS.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE TO DRESS IN LAYERS AND
WEAR A HAT AND GLOVES.

$$
000 
WWUS41 KCTP 060736
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
236 AM EST TUE MAR 6 2007

.NORTHWEST WINDS AND VERY COLD TEMPERATURES WILL CREATE DANGEROUS
WIND CHILLS THIS MORNING...THEN THE DAY WILL TURN BRIGHT AND
SUNNY...AND THE WINDS WILL DIE OFF. TONIGHT...AN ALBERTA CLIPPER
SYSTEM WILL DIVE INTO THE UPPER OHIO VALLEY AND MID-ATLANTIC
STATES AND BRING A FLUFFY BUT POTENTIALLY SIGNIFICANT AMOUNT OF
SNOW TO THE LAUREL MOUNTAINS. 

PAZ024-033-061700-
/O.NEW.KCTP.WS.A.0005.070307T0900Z-070307T2300Z/
/O.CON.KCTP.WC.Y.0007.000000T0000Z-070306T1700Z/
CAMBRIA-SOMERSET-
236 AM EST TUE MAR 6 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...
...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WINTER
STORM WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON. A WIND CHILL ADVISORY REMAINS IN EFFECT
UNTIL NOON EST TODAY. 

THE ARCTIC AIRMASS PUSHING SOUTH ACROSS THE REGION THIS MORNING
WILL CONTINUE TO PRODUCE GUSTY NORTHWEST WINDS THROUGH THE MORNING
HOURS. EXPECT WIND CHILLS OF 15 TO 20 BELOW ZERO DURING THE EARLY
MORNING HOURS. SUNSHINE WILL THEN INCREASE THROUGH THE
MORNING...AND TEMPERATURES WILL RISE AS THE WINDS DIE DOWN A BIT.

AN ALBERTA CLIPPER WILL MOVE ACROSS THE GREAT LAKES LATER TODAY
AND BRING SNOW TO OUR REGION LATE TONIGHT AND THROUGH MOST OF THE
DAYLIGHT HOURS ON WEDNESDAY. THIS STORM SYSTEM HAS THE POTENTIAL
TO PRODUCE 6 INCHES OR MORE OF FLUFFY SNOW FOR THE LAUREL
HIGHLANDS.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE TO DRESS IN LAYERS AND
WEAR A HAT AND GLOVES.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW OR ICE ACCUMULATION THAT MAY IMPACT TRAVEL. THE EXACT PATH
OF THIS STORM SYSTEM IS UNCERTAIN. HOWEVER...IF HEAVY SNOW OR ICE
BECOMES IMMINENT...A WINTER STORM WARNING WILL BE ISSUED.

$$

PAZ004>006-010>012-017-018-037-041-042-061700-
/O.CON.KCTP.WC.Y.0007.000000T0000Z-070306T1700Z/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN-
236 AM EST TUE MAR 6 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. 

THE ARCTIC AIRMASS PUSHING SOUTH ACROSS THE REGION THIS MORNING
WILL CONTINUE TO PRODUCE GUSTY NORTHWEST WINDS THROUGH THE MORNING
HOURS. EXPECT WIND CHILLS OF 15 TO 20 BELOW ZERO DURING THE EARLY
MORNING HOURS. SUNSHINE WILL THEN INCREASE THROUGH THE
MORNING...AND TEMPERATURES WILL RISE AS THE WINDS DIE DOWN A BIT.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE TO DRESS IN LAYERS AND
WEAR A HAT AND GLOVES.

$$

DANGELO
000 
WWUS41 KCTP 061649
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1149 AM EST TUE MAR 6 2007

.TEMPERATURES HAVE RISEN ENOUGH TO ALLOW WIND CHILL READINGS TO
RECOVER ABOVE 10 BELOW ZERO. THE WIND CHILL ADVISORY HAS BEEN
CANCELLED.

PAZ024-033-070100-
/O.CAN.KCTP.WC.Y.0007.000000T0000Z-070306T1700Z/
/O.CON.KCTP.WS.A.0005.070307T0900Z-070307T2300Z/
CAMBRIA-SOMERSET-
1149 AM EST TUE MAR 6 2007

...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON...
...WIND CHILL ADVISORY IS CANCELLED...

TEMPERATURES HAVE RISEN ENOUGH TO ALLOW WIND CHILL READINGS TO
RECOVER ABOVE 10 BELOW ZERO. THE WIND CHILL ADVISORY HAS BEEN
CANCELLED.

A WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON.

AN ALBERTA CLIPPER WILL MOVE ACROSS THE GREAT LAKES LATER TODAY
AND BRING SNOW TO OUR REGION LATE TONIGHT AND THROUGH MOST OF THE
DAYLIGHT HOURS ON WEDNESDAY. THIS STORM SYSTEM HAS THE POTENTIAL
TO PRODUCE 6 INCHES OR MORE OF FLUFFY SNOW FOR THE LAUREL
HIGHLANDS.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW OR ICE ACCUMULATION THAT MAY IMPACT TRAVEL. THE EXACT PATH
OF THIS STORM SYSTEM IS UNCERTAIN. HOWEVER...IF HEAVY SNOW OR ICE
BECOMES IMMINENT...A WINTER STORM WARNING WILL BE ISSUED.

$$

PAZ004>006-010>012-017-018-037-041-042-061800-
/O.CAN.KCTP.WC.Y.0007.000000T0000Z-070306T1700Z/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN-
1149 AM EST TUE MAR 6 2007

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE
WIND CHILL ADVISORY. 

TEMPERATURES HAVE RISEN ENOUGH TO ALLOW WIND CHILL READINGS TO
RECOVER ABOVE 10 BELOW ZERO. THE WIND CHILL ADVISORY HAS BEEN
CANCELLED.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this wind chill advisory went out at Mar 5, 3:15 AM EST, 28 minutes earlier.

Area forecast discussion, Mar 5, 3:15 AM EST, 28 minutes before
AREA FORECAST DISCUSSION...CORRECTED AVIATION AND WATCH WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
315 AM EST MON MAR 5 2007

.SHORT TERM /TODAY THROUGH TUESDAY/...

A BLAST OF ARCTIC AIR IS ON THE WAY FOR LATER TODAY THROUGH
TUESDAY. THE LEADING EDGE OF THIS VERY COLD AIR FOR EARLY MARCH WAS
LOCATED AT 08Z FROM SOUTHERN ONTARIO...TO LAKE HURON AND SOUTHERN
MICHIGAN. THE FRONT WILL PUSH ACROSS THE NW MTNS LATE THIS
MORNING...AND THROUGH CENTRAL AND SOUTHERN PORTIONS OF OUR CWA
DURING THE AFTENROON.

SHORT TERM MODELS...SPECIFICALLY THE NAM...ACTUALLY SHOWS WEAK SFC
BASED CAPE ALONG AND JUST AHEAD OF THE FRONT...WITH STEEP LAPSE
RATES THROUGH ABOUT 750 HPA. RATHER STRONG...CONVECTIVELY DRIVEN
UVVEL COINCIDES NICELY WITHIN THE AREA OF MAX DENDRITIC SNOW GROWTH
OF -12 TO -18C DURING THIS TIME PERIOD...SO I INCLUDED THE MENTION
OF LOCALLY HEAVY SNOW SQUALLS FOR AN APPROAX 2-4 PERIOD PRECEDING
THE FRONT.

FOLLOWING THE PASSAGE OF THE ARCTIC FRONT...3 HOURLY SFC PRESSURE
CHNAGES OF 5 HPA WILL HELP TO PRODUCE WIND GUSTS OF 35 TO 40 KTS
ACROSS THE REGION...WITH THE HIGHER VALUES LIKELY ACROSS THE CENTRAL
AND LOWER PORTION OF THE SUSQ VALLEY...AND SW PENN MTNS LATER THIS
AFTERNOON INTO THE EARLY EVENING. WILL BE ISSUING A WIND ADVISORY
FOR APPROX THE SOUTHERN HALF OF THE REGION FROM 19Z TODAY TO 03Z
TUESDAY.

AFTERWARD...TEMPS PLUMMETING INTO THE SINGLE DIGITS ACROSS THE
NORTHERN AND WESTERN MTNS LATER TONIGHT WILL COMBINE WITH THE GUSTY
NW WIND TO SINK WIND CHILLS INTO THE 15 TO 20 BELOW ZERO RANGE. A
WIND CHILL ADVISORY WAS PAINTED INTO THE WEB GRIDS FOR MIDNIGHT
TONIGHT TO NOON TUESDAY.

STRONG SUBSIDENCE AND VERY DRY AIR ADVECTING SOUTHWARD ACRS THE
REGION TUESDAY WILL QUICKLY DISSOLVE ANY EARLY MORNING CLOUDS AND
SCTD LIGHT SNOW SHOWERS. ABUNDANT AFTERNOON SUNSHINE WILL HELP TO
TEMPER /JUST A BIT/ THE BITING COLD AND CHILLING NW WIND.

HIGH TEMPS TODAY WILL AVERAGE JUST 2-5 DEG F BELOW NORMAL ACROSS THE
CENTRAL AND SOUTH...AND NEAR NORMAL ACROSS THE NRN MTNS. BIG CHNGES
FOR TONIGHT AND MONDAY WITH READINGS A WHOPPING 20 TO 25 DEG F BELOW
NORMAL IN THE MIN AND MAX DEPARTMENT.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...

A DIFFERENT WINTER TWIST ARRIVES QUICKLY FROM THE NW LATER TUESDAY
NIGHT THROUGH THE FIRST HALF OF WEDNESDAY...IN THE FORM OF CLIPPER.
THIS FEATURE IS ABOUT 6-9 HOURS FASTER THAN MODEL RUNS OF 24 HOURS
AGO. BOTH GFS AND NAM AGREE VERY WELL ON THE ONSET TIMING OF
WIDESPREAD LIGHT SNOWFALL /1-3 INCHES/ EXPECTED TO ACCOMPANY THE
WEAK...1014 HPA SFC LOW SLIDING JUST TO OUR SOUTH...BENEATH THE
RIGHT ENTRANCE REGION OF A 120 KT JET AT 300 HPA. 1000-850 HPA
THICKNESS RISES STEADILY ON THURSDAY AS A NEARLY NORTH/SOUTH SFC
HIGH PRESSURE RIDGE DRIFTS EAST ACROSS THE STATE. TEMPS WILL REMAIN
15-20 DEG BELOW NORMAL W/RESPECT TO HIGHS WEDNESDAY...BEFORE
MODERATING BACK TO JUST 10 DEG F BELOW NORMAL /20 TO 25F ACROSS THE
NW...AND IN THE UPR 20S AND 30S ELSEWHERE/ TO CLOSE OUT THE WEEK
UNDER CLEAR TO PARTLY CLOUDY SKIES.

MEDIUM RANGE MODELS CONTINUE TO ADVERTISE MAINLY A RAIN EVENT FOR
LATE FRIDAY NIGHT THROUGH MUCH OF THE WEEKEND. HOWEVER...A WEAK SFC
HIGH FORMING ACROSS THE UPR GREAT LAKES SUNDAY...IN THE WAKE OF A
NRN STREAM SHORTWAVE...COULD PUSH ENOUGH SHALLOW COLD AIR SOUTH TO
BRING THE THREAT OF LIGHT MIXED PRECIP THERE. INITAL STAGES OF THIS
EVENT FRIDAY NIGHT ALSO MAY CONTAIN A LIGTH WINTRY MIX ACROSS THE
CENTRAL AND NRN MTNS OF PENN.

&&

.AVIATION /08Z-06Z/...

MVFR CONDS CONTINUE OVER THE NORTHWEST AND ALLEGHENY MTNS EARLY THIS
MORNING WITH ONLY A FEW SITES STILL REPORTING -SHSN...WHICH HAVE ALL
BUT DIMINISHED FOR THE MOST PART GIVEN SUBSIDENCE/SHORT WAVE
RIDGING. ELSEWHERE...VFR CONDS THE RULE UNDER A THIN SCT-BKN
STRATO-CU DECK WITH BASES RUNNING 2-5KFT. WRLY SFC WNDS CONTINUE TO
BY GUSTY AT 20-30KTS.

MAIN AVIATION CONCERN FOR TODAY WILL BE THE ARCTIC FRONTAL BNDRY
POISED TO TRAVERSE CENTRAL PA BTWN 12-00Z. FORECAST ISSUES ARE TWO
FOLD...
(1) INTENSE CONVECTIVE SNOW SHOWERS/SQS RESULTING FROM
CONSIDERABLE/INCREASING LOW AND MID LVL INSTABILITY. THIS MAY RESULT
IN RAPID REDUCTIONS IN LCL VIS TO AOB 1/2SM IN BRIEF...HEAVY SHSN.
(2) A STRONG...WELL-ALIGNED LLVL WIND FIELD SUPPORTING SFC WND GUSTS
OF 30-40KTS...WHICH WILL LIKELY RESULT IN SIGNIFICANT /LLVL/
TURBULENCE.

EXPECT FLYING CONDS TO RAPIDLY DETERIORATE BEGINNING AROUND OR
SHORTLY AFTER 12Z IN THE NORTH AS A POTENT UPPER AIR DISTURBANCE AND
AFOREMENTIONED ARCTIC FRONTAL BNDRY BLASTS THROUGH THE REGION FROM N
TO S. CIGS SHOULD GENERALLY HOLD STEADY IN THE MVFR CAT WITH WIDELY
VARYING VSBYS GIVEN THE CONVECTIVE NATURE OF THE SHSN ACTIVITY.
HOWEVER...GIVEN THE AMOUNT OF LOW AND MID LVL INSTABILITY...LIFR
VIS CERTAINLY PSBL IN +SNSQ. THIS FROPA APPEARS STRONG ENOUGH TO
EVEN BRING IFR RESTRICTIONS INTO KMDT...WHICH USUALLY BENEFITS THE
MOST FROM DURING DOWNSLOPING WRLY FLOW.

SFC WNDS WILL SHIFT TO MORE NWERLY POST-FRONTAL AND REMAIN GUSTY
THROUGH THE REMAINDER OF THE PD. NEW 12Z TAF PACKAGE WILL TAKE INTO
ACCOUNT ABOVE MENTIONED THEMES.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 12 PM EST TUESDAY FOR
PAZ004>006-010>012-017-018-024-033-037-041-042.

WIND ADVISORY FROM 2 PM THIS AFTERNOON TO 10 PM EST THIS
EVENING FOR PAZ024>028-033>036-049>053-056>059-063>066.

&&

SHORT TERM...LAMBERT
LONG TERM...LAMBERT
AVIATION...STEINBUGL
Hazardous weather outlook, Mar 4, 6:19 AM EST, 21 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
619 AM EST SUN MAR 4 2007

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-
049>053-056>059-063>066-051130-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
619 AM EST SUN MAR 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SNOW SQUALLS WILL BRING A QUICK 1 TO 2 INCHES OF SNOW
THIS MORNING...WITH VISIBILITY FALLING BELOW ONE QUARTER OF A MILE
AT TIMES...MAINLY ACROSS THE NORTHERN AND WESTERN MOUNTAINS OF
PENNSYLVANIA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STRONG UPPER AIR DISTURBANCE AND ARCTIC FRONT WILL PUSH
SOUTHEAST ACROSS THE STATE MONDAY...BRINGING ANOTHER ROUND OF SNOW
SQUALLS. FOLLOWING THIS FRONT...WINDY AND BITTERLY COLD AIR WILL
OCCUR WITH TEMPERATURES AROUND 20 DEGREES BELOW NORMAL MONDAY
NIGHT AND TUESDAY. NORTHWEST WINDS WILL GUST BETWEEN 35 AND 45
MPH MONDAY AFTERNOON AND NIGHT. WIND CHILLS MONDAY NIGHT AND
TUESDAY MORNING COULD BE 20 TO 25 DEGREES BELOW ZERO ACROSS THE
NORTHERN AND WESTERN MOUNTAINS...AND 5 TO 15 BELOW ELSEWHERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS...PLEASE REPORT SNOWFALL OF 3 INCHES OR GREATER.

LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 3:26 AM ESTWind AdvisoryCTPAdams, Bedford, Blair, Cambria, Columbia, Cumberland and 16 more19 hr

Nearby

Wind Chill Advisories in Pennsylvania, 2007Every wind chill advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.